Translator Disclaimer
March, 1989 Adaptive $L$-Estimation for Linear Models
Stephen Portnoy, Roger Koenker
Ann. Statist. 17(1): 362-381 (March, 1989). DOI: 10.1214/aos/1176347022

Abstract

Asymptotically efficient (adaptive) estimators for the slope parameters of the linear regression model are constructed based upon the "regression quantile" statistics suggested by Koenker and Bassett. The estimators are natural analogues of the adaptive $L$-estimators of location of Sacks, but employ kernel-density type estimators of the optimal $L$-estimator weight function.

Citation

Download Citation

Stephen Portnoy. Roger Koenker. "Adaptive $L$-Estimation for Linear Models." Ann. Statist. 17 (1) 362 - 381, March, 1989. https://doi.org/10.1214/aos/1176347022

Information

Published: March, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0736.62060
MathSciNet: MR981456
Digital Object Identifier: 10.1214/aos/1176347022

Subjects:
Primary: 62J05
Secondary: 62F20, 62G35

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.17 • No. 1 • March, 1989
Back to Top